# SDR CALA2015101200842

- Difficulty date: October 12, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N28478
- Make and model: Boeing 737924ER
- Aircraft serial: 31649
- Aircraft time: 7,142 hours, 2,470 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 17035931703613
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 8 ABC SEAT EMER LIGHT INOPERATIVE.  R & R FAULTY CONNECTORS IAW SWPM 20-10-11.  OPERATIONS CHECKED GOOD IAW 33-51-00.
